A note on solitary-wave solutions to compound KdV-Burgers equations

E.J. Parkes

Research output: Contribution to journalArticle

17 Citations (Scopus)

Abstract

Previous literature concerning bounded solitary-wave solutions to compound KdV-Burgers equations is reviewed briefly. Erroneous statements are corrected. A variation of parameters method is generalised. A new solution is presented.
Original languageEnglish
Pages (from-to)424-428
Number of pages4
JournalPhysics Letters A
Volume317
Issue number5-6
DOIs
Publication statusPublished - Oct 2003

Keywords

  • compound KdV–Burgers equation
  • solitary-wave
  • applied mathematics

Cite this